# SDR 99T64R293AR

- Difficulty date: May 13, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N1808E
- Make and model: Doug DC-8-62
- Aircraft serial: 46105
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Bs 225
- Part time: 65,019 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 0890 - EVALUATED REPAIR ON FUSELAGE SKIN FORWARD CABIN DOOR OPENING TOP FORWARD CORNER STA 225.  REMOVED DOUBLER, FOUND SKIN CRACKED, CUT OUT CRACK IAW DC-8 SRM 53-2-2 FIG 15.  FABRICATED FILLER AND DOUBLER IAW DC-8 SRM 52-2-0.  INSTALLED FILLER AND DOUBLER IAW 51-1-20D.  REF:  ARROW AIR, ARWA.  (X)
